An Application of Ramsey Theorem to Stopping Games
We prove that every two-player nonzero-sum deterministic stopping game with uniformly bounded payoffs admits an var epsilon-equilibrium, for every var epsilon>0. The proof uses Ramsey Theorem that states that for every coloring of a complete infinite graph by finitely many colors there is a complete infinite subgraph which is monochromatic.
(This abstract was borrowed from another version of this item.)
|Date of creation:||Jul 2001|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fine, Charles H. & Li, Lode, 1989. "Equilibrium exit in stochastically declining industries," Games and Economic Behavior, Elsevier, vol. 1(1), pages 40-59, March.
- Eilon Solan & Nicolas Vieille, 2003.
"Quitting games – An example,"
- Eilon Solan & Nicolas Vieille, 2002. "Quitting games - An example," Working Papers hal-00242995, HAL.
- Eilon Solan & Nicholas Vieille, 2001. "Quitting Games - An Example," Discussion Papers 1314, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- VIEILLE, Nicolas & SOLAN, Eilon, 2001. "Quitting games - an example," Les Cahiers de Recherche 747, HEC Paris.
- repec:dau:papers:123456789/6017 is not listed on IDEAS
- Dinah Rosenberg & Eilon Solan & Nicolas Vieille, 1999.
"Stopping Games with Randomized Strategies,"
1258, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Vrieze, O J & Thuijsman, F, 1989. "On Equilibria in Repeated Games with Absorbing States," International Journal of Game Theory, Springer;Game Theory Society, vol. 18(3), pages 293-310.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:1323. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.